# SDR SWIA200514325

- Difficulty date: January 1, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 5,232 hours, 4,542 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

WHEN CLEARED FOR T/O PRIOR TO THRUST APPLICATION, RECEIVED THE MACH TRIM CAUTION MESSAGE AND STAB CHANNEL 2 INOP STATUS MESSAGE.  REPLACED HORIZONTAL STAB ACTUATOR MOTOR CONTROL UNIT, HST ACTUATOR AND HSTCU  IAW CRJ MM 27-42-01 AND 27-42-05, OPERATIONAL  CHECK GOOD.  P/N (HSTA) 8396-3, S/N OFF 749, P/N (MCU) 7062-3, S/N OFF 804, P/N (HSTCU) 7060-9, S/N OFF 175.
